Red tiny spots on penis head! pls help

Discussion in 'The Healthy Penis' started by yatri, Sep 12, 2011.

  1. yatri

    yatri New Member

    Joined:
    Aug 30, 2011
    Messages:
    14
    Likes Received:
    2
    Gender:
    Male
    Location:
    Delhi (DL, IN)
    Hi!

    (a) In order to make my foreskin loose, I am in stretching pratice for almost 2 weeks and it had resulted favorable too. All this was going as one gets the suggestions on many threads of LPSG. (thanks buddies)

    (b)Yesterday, I took two dose(s) of antibiotics (for some intestine infection) by mistake (i was supposed to take one only)

    (c) Since then, I was feeling sweating, dried and exhausted.

    (d) This morning, I found red tiny spots on my penis head. These are scary on my beautiful glans. Can anyone suggest me if it is because of activity (a) or excessive heat of (b) as described above or any other reason.:confused:

    I am 31, never had sex with anyone, only masturbate and long ago had a frot session.

    thanks
    Yatri
     
  2. r214

    r214 New Member

    Joined:
    Dec 17, 2007
    Messages:
    27
    Likes Received:
    0
    Gender:
    Male
    Location:
    Hudson Valley, New York
    Think your penis just swelled with blood a little to long. I wouldn't worry about it. If it gets worse then freak out a little. But should go away if you stop playing with yourself and allow it.
     
  3. yatri

    yatri New Member

    Joined:
    Aug 30, 2011
    Messages:
    14
    Likes Received:
    2
    Gender:
    Male
    Location:
    Delhi (DL, IN)
    Thanks dude!
     
  4. rollerboy

    rollerboy New Member

    Joined:
    Jun 2, 2012
    Messages:
    397
    Albums:
    8
    Likes Received:
    4
    Gender:
    Male
    ONCE i HAD A RED SPOT REACTION TO SULPHUR BASED ANTIBIOTICS. THE SPOTS SHOULD GO AWAY--BUT CHECK THE REST OF YOUR BODY FOR BLOOD SPOTS AND CONTACT YOUR CDOCTOR TO CHANGE ANTIBIOTICS.
     
Draft saved Draft deleted